Induced Representations and Hypercomplex Numbers

Kisil, VV (2013) Induced Representations and Hypercomplex Numbers. Advances in Applied Clifford Algebras, 23 (2). pp. 417-440. ISSN 0188-7009



Copyright, Publisher and Additional Information: © 2012 Springer Basel. This is an author produced version of a paper published in Advances in Applied Clifford Algebras. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Induced representation; unitary representations; SL2(R); semisimple Lie group; complex numbers; dual numbers; double numbers; Möbius transformations; split-complex numbers; parabolic numbers; hyperbolic numbers; raising/lowering operators; creation/annihilation operators
  • Published (online): 12 October 2012
  • Published: June 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Sep 2017 13:13
Last Modified: 16 Jan 2018 16:55
Status: Published
Publisher: Springer
Identification Number:
Related URLs:

Share / Export